# SDR UALA2009031000550

- Difficulty date: February 16, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,720 hours, 121,187 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Controller
- Part number: 211734220
- Part serial: 316
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START FAILED TWICE.  APU DOOR STATUS MESSAGE.  APU INOP WON'T START.  REPLACED APU CONTROLLER FOR TROUBLESHOOTING.
